Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

History of miscarriage and ectopic pregnancy. Taken HCG shot, progesterone. Breast tenderness, enlarged nipples

Hi, I am been TTC since 2 yrs now, I had 2 Miscarriage, then ectopic pregnancy, Then i got laparoscopy done, after 2 months of Antibiotic . THis month doctor told to plan, then he gave me an ijection on 5th day of my period, THen HCG shot on 13th day and told to have sex and after 2 days he started progesterone virginal tablets, I I have been having having Brest tenderness and enlarged nipples. I just want to know will progesterone virginal tablets delay your period and does it make your Brest tenderness and enlarged nipples? He has called me on 02nd April for Blood test , I will be 4 weeks 5 days on 2nd April.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello Dear

Progesterone tablets are known to cause breast tenderness and enlarged nipples. The actual reason why it is prescrbed is to support the pregnancy. For you , as you are already on these medications which give rise to symptoms similar to pregnancy, it is difficult to confirm pregnancy unless you get a test done. Till are taking the tablets the periods are likely (not always) to be delayed.
So relax, get your blood test done. and meet your doctor.

Wishing you luck !
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor